Armenian Journal of Mathematics

Exhaustive Weakly Wandering Sequences and Alpha-type Transformations

Eigen, Stanley and Lindhe, John (2015) Exhaustive Weakly Wandering Sequences and Alpha-type Transformations. Armenian Journal of Mathematics, 7 (2). pp. 121-145. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
352Kb

Abstract

An increasing sequence of integers, $\ewwB$, is given for which there exists a family of ergodic, infinite measure preserving transformations $T_\alpha$, $0 \leq \alpha \leq 1$ so that (1) $T_\alpha$ is of $\alpha$-type and (2) $\ewwB$ is an exhaustive weakly wandering sequence for each $T_\alpha$.

Item Type:Article
Subjects:28-xx Measure and integration
37-xx Dynamical systems and ergodic theory
ID Code:687
Deposited By:Professor Anry Nersesyan
Deposited On:10 Dec 2015 23:13
Last Modified:10 Dec 2015 23:13

Repository Staff Only: item control page